The characters of discrete series as orbital integrals. (English) Zbl 0359.22008


22E45 Representations of Lie and linear algebraic groups over real fields: analytic methods
Full Text: DOI EuDML


[1] Arthur, J.: The Selberg trace formula for groups ofF-rank one. Ann. of Math.100, 326-385 (1974) · Zbl 0257.20033 · doi:10.2307/1971076
[2] Arthur, J.: Some tempered distributions on semisimple groups of real rank one. Ann. of Math.100, 553-584 (1974) · doi:10.2307/1970958
[3] Harish-Chandra: The characters of semisimple Lie groups. Trans. Amer. Math. Soc.83, 98-163 (1956) · Zbl 0072.01801 · doi:10.1090/S0002-9947-1956-0080875-7
[4] Harish-Chandra: Differential operators on a semisimple Lie algebra. Amer. J. Math.79, 87-120 (1975) · Zbl 0072.01901 · doi:10.2307/2372387
[5] Harish-Chandra: Fourier transforms on a semisimple Lie algebra 1. Amer. J. Math.79, 193-257 (1957) · Zbl 0077.25205 · doi:10.2307/2372680
[6] Harish-Chandra: A formula for semisimple Lie groups. Amer. J. Math.79, 733-760 (1957) · Zbl 0080.10201 · doi:10.2307/2372432
[7] Harish-Chandra: Invariant eigendistributions on a semisimple Lie group. Trans. Amer. Math. Soc.119, 457-508 (1965) · Zbl 0199.46402 · doi:10.1090/S0002-9947-1965-0180631-0
[8] Harish-Chandra: Two theorems on semisimple Lie groups. Ann. of Math.83, 74-128 (1966) · Zbl 0199.46403 · doi:10.2307/1970472
[9] Harish-Chandra: Discrete series for semisimple Lie groups II. Acta Math.116, 1-111 (1966) · Zbl 0199.20102 · doi:10.1007/BF02392813
[10] Harish-Chandra: On the theory of the Eisenstein integral. Lecture Notes in Math.266, 123-149. Berlin-Heidelberg-New York: Springer 1971 · Zbl 0223.22011
[11] Harish-Chandra: Harmonic analysis on real reductive groups I: The theory of the constant term. J. Funct. Analysis19, 104-204 (1975) · Zbl 0315.43002 · doi:10.1016/0022-1236(75)90034-8
[12] Hirai, T.: Explicit form of the characters of discrete series representations of semisimple Lie groups. Harmonic analysis on homogenous spaces. Proc. Sympos. Pure Math. (Amer. Math. Soc.),26, 281-288 (1972)
[13] Langlands, R. P.: On the functional equations satisfied by Eisenstein series. Mimeographed notes · Zbl 0332.10018
[14] Langlands, R. P.: Eisenstein series. Algebraic groups and discontinuous subgroups. Proc. Sympos. Pure Math., (Amer. Math. Soc.)9, 225-252 (1966)
[15] Langlands, R. P.: Dimension of spaces of automorphic forms. Algebraic groups and discontinuous subgroups. Proc. Sympos. Pure Math. (Amer. Math. Soc.)9, 253-257 (1966)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.